# SDR AALA202402288079

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Regulator Valve
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Crew Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT SAFETY PIN CAN NOT BE INSTALLED TO LOCKOUT THE SLIDE INFLATION RESERVOIR DUE TO THE LOCK PIN HOLES ON THE REGULATOR VALVE DO NOT ALIGN. MAINTENANCE INTENTIONALLY DEPLOYED THE SLIDE AND REMOVED THE SLIDE ASSEMBLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
